Rational parametrization of conchoids to algebraic curves

Sendra Pons, Juana (2010). Rational parametrization of conchoids to algebraic curves. "Applicable Algebra in Engineering, Communication and Computing", v. 21 (n. 4); pp. 285-308. ISSN 0938-1279. https://doi.org/10.1007/s00200-010-0126-0.

Descripción

Título: Rational parametrization of conchoids to algebraic curves
Autor/es:
  • Sendra Pons, Juana
Tipo de Documento: Artículo
Título de Revista/Publicación: Applicable Algebra in Engineering, Communication and Computing
Fecha: Mayo 2010
Volumen: 21
Materias:
Escuela: E.U.I.T. Telecomunicación (UPM) [antigua denominación]
Departamento: Matemática Aplicada a la Ingeniería Técnica de Telecomunicación [hasta 2014]
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (671kB) | Vista Previa

Resumen

We study the rationality of each of the components of the conchoid to an irreducible algebraic affine plane curve, excluding the trivial cases of the lines through the focus and the circle centered at the focus and radius the distance involved in the conchoid. We prove that conchoids having all their components rational can only be generated by rational curves. Moreover, we show that reducible conchoids to rational curves have always their two components rational. In addition, we prove that the rationality of the conchoid component, to a rational curve, does depend on the base curve and on the focus but not on the distance. As a consequence, we provide an algorithm that analyzes the rationality of all the components of the conchoid and, in the affirmative case, parametrizes them. The algorithm only uses a proper parametrization of the base curve and the focus and, hence, does not require the previous computation of the conchoid. As a corollary, we show that the conchoid to the irreducible conics, with conchoid-focus on the conic, are rational and we give parametrizations. In particular we parametrize the Limaçons of Pascal. We also parametrize the conchoids of Nicomedes. Finally, we show how to find the foci from where the conchoid is rational or with two rational components.

Más información

ID de Registro: 9457
Identificador DC: http://oa.upm.es/9457/
Identificador OAI: oai:oa.upm.es:9457
Identificador DOI: 10.1007/s00200-010-0126-0
URL Oficial: http://www.springerlink.com/content/4u41x42g74345881/
Depositado por: Memoria Investigacion
Depositado el: 14 Nov 2011 12:22
Ultima Modificación: 20 Abr 2016 17:52
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM